- -

Structured parametric epidemic models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Structured parametric epidemic models

Show full item record

Cantó Colomina, B.; Coll, C.; Sánchez, E. (2014). Structured parametric epidemic models. International Journal of Computer Mathematics. 91(2):188-197. doi:10.1080/00207160.2013.800864

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50136

Files in this item

Item Metadata

Title: Structured parametric epidemic models
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
A stage-structured model for a theoretical epidemic process that incorporates immature, susceptible and infectious individuals in independent stages is formulated. In this analysis, an input interpreted as a birth function ...[+]
Subjects: Beverton-Holt function , Basic reproduction number , Equilibrium , Identifiability , Epidemic model
Copyrigths: Reserva de todos los derechos
International Journal of Computer Mathematics. (issn: 0020-7160 ) (eissn: 1029-0265 )
DOI: 10.1080/00207160.2013.800864
Taylor & Francis: STM, Behavioural Science and Public Health Titles
Publisher version: http://dx.doi.org/10.1080/00207160.2013.800864
This work has been partially supported by MTM2010-18228. The authors wish to express their thanks to the reviewers for helpful comments and suggestions.
Type: Artículo

This item appears in the following Collection(s)

Show full item record